Bulletin (New Series) of the American Mathematical Society

Nonclassical eigenvalue asymptotics for operators of Schrödinger type

David Gurarie

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.) Volume 15, Number 2 (1986), 233-237.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx]


Gurarie, David. Nonclassical eigenvalue asymptotics for operators of Schrödinger type. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 233--237.https://projecteuclid.org/euclid.bams/1183553479

Export citation


  • [Fe] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. N.S. 9 (1983), 129-206.
  • [Gu] D. Gurarie, Lp and spectral theory for a class of global elliptic operators, preprint.
  • [Ro] D. Robert, Comportement asymptotique des valeurs propres d'opérateurs du type Schrödinger à potentiel "dégénéré", J. Math. Pures Appl. 61 (1982), 275-300.
  • [Ros] G. V. Rosenblum, Distribution of eigenvalues of singular differential operators, Izv. Vyssh. Uchebn. Zaved. 1 (1976), 75-86. (Russian)
  • [Si] B. Simon, Nonclassical eigenvalue asymptotics, J. Funct. Anal. 53 (1983), 84-98.
  • [So] M. Z. Solomyak, Spectral asymptotics of Schrödinger operators with non-regular homogeneous potential, Mat. Sb. 127 (1985), 21-39. (Russian)